2019
Том 71
№ 7

All Issues

Article (Ukrainian)

Sub-Gaussian random variables

Buldygin V. V., Kozachenko Yu. V.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 723–730

Article (Ukrainian)

Estimates of the accuracy of an approximate solution of the cauchy problem for Laplace's equation in an infinite strip

Gorbachuk V. I.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 731–736

Article (Ukrainian)

An inhomogeneous system of linear differential equations with irregular singular point

Grigorenko V. K.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 737–745

Article (Ukrainian)

Quasiperiodic solutions of a linear system of differential equations with a singular matrix in the derivatives

Kulik V. L.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 746–753

Article (Ukrainian)

Construction of a fundamental solution for a class of high-order degenerate parabolic equations

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 754–762

Article (Ukrainian)

Zeros of functions representable by series of simple fractions

Palyutkin V. G.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 763–772

Article (Ukrainian)

Asymptotic properties of meromorphic functions and entire curves

Petrenko V. P.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 763–772

Article (Ukrainian)

Some generalizations of nevanlinna characteristics and their properties

Proskurnya I. P.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 781–790

Article (Ukrainian)

Green's function of a linear extension of a dynamic system on a torus, its conditions of uniqueness and the properties following from them

Samoilenko A. M.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 791–797

Article (Ukrainian)

Finite non-Abelian p-groups with complemented non-Abelian subgroups

Baryshovets P. P.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 798–802

Article (Ukrainian)

Uniqueness of the solution of the canonical spectral equation

Girko V. L.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 802–804

Article (Ukrainian)

Accumulation of profit in a system that is described by a strongly regenerative process

Zakharin A. M.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 805–807

Article (Ukrainian)

Decomposition of matrix polynomial into a product of linear factors

Zelisko V. R.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 807–810

Article (Ukrainian)

Estimates of capacities and energies under reconstruction of condensers

Zorii N. V.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 811–813

Article (Ukrainian)

Sylow p-subgroups of the group GL(q)

Ivanyuta I. D.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 813–818

Article (Ukrainian)

Quasiperiodic oscillations of quasilinear systems with self-regulating autonomous delay

Lieh Suan K'ang

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 818–824

Article (Ukrainian)

Best choice of knots in approximation of functions by local hermitian splines

Ligun A. A., Storchai V. F.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 824–830

Article (Ukrainian)

A tauberian theorem for convolution transforms in the metric of L

Mel'nik V. I.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 831–836

Article (Ukrainian)

Dirichlet series of functions, regular in convex polygons

Mel'nik Yu. I.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 837–843

Article (Ukrainian)

Cauchy problem for equations in radial differentials

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 843–846

Article (Ukrainian)

Asymptotic solution of a class of boundary-value problems

Krivosheya S. A., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 846–853

Article (Ukrainian)

Structure of right n-groups

Slipenko A. K.

Ukr. Mat. Zh. - 1980νmber=1. - 32, № 6. - pp. 853–855